# SDR FDEA201509202903

- Difficulty date: September 20, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 993 hours, 32,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP OFF LOAD CREW REPORTED, DAMAGE TO THE LOWER FWD CARGO COMPARTMENT CEILING STRUCTURE, AT THE AFT INBD SIDE OF THE DOOR MOTOR.  R & R METAL TRIM STRIP ATTACHMENT TO LINER IAW SRM 51-31-01 VOLUME II.
